MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO70

RADIOMETER MEDICAL APS SAFEPICO70
Model Number 956-613
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint, after successfully collecting a blood sample using the safepico70 arterial blood sampler, the user prepared to remove the metal needle and then place the vent cap.During the removal of the needle, the luer connector broke, causing blood to spurt out.Neither the operator nor the patient was harmed.
 
Additional Manufacturer Narrative
All available reference samples have been checked in visual inspection and was found to be within specification.As no deviations in production documentation has been found and all reference samples are within specification, the root cause cannot be identified.The most probable root cause of this nonconformity is not proper handling on distributer or customer side, but it cannot be confirmed.

Brand Name
SAFEPICO70
Common Device Name
SAFEPICO70
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
tom engdahl
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key21431454
Report Number3002807968-2025-00013
Device Sequence Number4684134
Product Code JKA
UDI-Device Identifier05700699566133
UDI-Public(01)05700699566133(17)260827(10)CS13
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number956-613
Device Catalogue Number956-613
Device Lot NumberCS13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer03/24/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date04/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown